Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 543848, 10 pages
http://dx.doi.org/10.1155/2013/543848
Research Article

Fractional Variational Iteration Method and Its Application to Fractional Partial Differential Equation

1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics, Faculty of Science, University Putra Malaysia, 43400 UPM, Serdang, Selangor Darul Ehsan, Malaysia

Received 13 March 2013; Accepted 5 June 2013

Academic Editor: Mufid Abudiab

Copyright © 2013 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  2. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science Technology & Society, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  3. J. H. He, “Nonlinear oscillation with fractional derivative and its applications,” in Proceedings of the International Conference on Vibrating Engineering, pp. 288–291, Dalian, Chaina, 1998.
  4. A. Barone, F. Esposito, C. J. Magee, and A. C. Scott, “Theory and applications of the sine-gordon equation,” La Rivista del Nuovo Cimento, vol. 1, no. 2, pp. 227–267, 1971. View at Publisher · View at Google Scholar · View at Scopus
  5. E. Yusufoglu, “The variational iteration method for studying the Klein-Gordon equation,” Applied Mathematics Letters, vol. 21, no. 7, pp. 669–674, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Khan, S. Hyder Ali, and H. Qi, “On accelerated flows of a viscoelastic fluid with the fractional Burgers' model,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 10, no. 4, pp. 2286–2296, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. K. Golmankhaneh, A. K. Golmankhaneh, and D. Baleanu, “On nonlinear fractional KleinGordon equation,” Signal Processing, vol. 91, no. 3, pp. 446–451, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Kurulay, “Solving the fractional nonlinear Klein-Gordon equation by means of the homotopy analysis method,” Advances in Difference Equations, p. 2012, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. E. Hesameddini and F. Fotros, “Solution for time-fractional coupled Klein-Gordon Schrodinger equation using decomposition method,” International Mathematical Forum, vol. 7, no. 21–24, pp. 1047–1056, 2012. View at Google Scholar · View at MathSciNet
  10. A. A. Elbeleze, A. Kiliçman, and B. M. Taib, “Homotopy perturbation method for fractional black-scholes european option pricing equations using Sumudu transform,” Mathematical Problems in Engineering, vol. 2013, Article ID 524852, 7 pages, 2013. View at Publisher · View at Google Scholar
  11. S. Kumar, A. Yildirim, Y. Khan, H. Jafari, K. Sayevand, and L. Wei, “Analytical solution of fractional Black-Scholes European option pricing equation by using Laplace transform,” Journal of Fractional Calculus and Applications, vol. 2, no. 8, pp. 1–9, 2012. View at Google Scholar
  12. C. Xue, J. Nie, and W. Tan, “An exact solution of start-up flow for the fractional generalized Burgers' fluid in a porous half-space,” Nonlinear Analysis. Theory, Methods & Applications A: Theory and Methods, vol. 69, no. 7, pp. 2086–2094, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Kurulay, “The approximate and exact solutions of the space and time-fractional Burggres equations,” International Journal of Research and Reviews in Applied Sciences, vol. 3, no. 3, pp. 257–263, 2010. View at Google Scholar
  14. Z. Odibat and S. Momani, “The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2199–2208, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. D. D. Ganji and A. Sadighi, “Application of homotopy-perturbation and variational iteration methods to nonlinear heat transfer and porous media equations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 24–34, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Rafei, D. D. Ganji, H. Daniali, and H. Pashaei, “The variational iteration method for nonlinear oscillators with discontinuities,” Journal of Sound and Vibration, vol. 305, no. 4-5, pp. 614–620, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. D. Ganji, M. Jannatabadi, and E. Mohseni, “Application of He's variational iteration method to nonlinear Jaulent-Miodek equations and comparing it with ADM,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 35–45, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Momani and S. Abuasad, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119–1123, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. H. He, “Variational iteration method for delay differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, no. 4, pp. 235–236, 1997. View at Publisher · View at Google Scholar · View at Scopus
  20. J. He, “Semi-inverse method of establishing generalized variational principles for fluid mechanics with emphasis on turbomachinery aerodynamics,” International Journal of Turbo and Jet Engines, vol. 14, no. 1, pp. 23–28, 1997. View at Google Scholar · View at Scopus
  21. J. H. He and X. H. Wu, “Variational iteration method: new development and applications,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 881–894, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Inokuti, H. Sekine, and T. Mura, “General use of the Lagrange multiplier in non-linear mathematical physics,” in Variational Method in the Mechanics of Solids, S. Nemat-Nasser, Ed., pp. 156–162, Pergamon Press, Oxford, UK, 1978. View at Google Scholar
  23. A. M. Wazwaz, “The variational iteration method for solving linear and nonlinear systems of PDEs,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 895–902, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. A. M. Wazwaz, “The variational iteration method: a reliable analytic tool for solving linear and nonlinear wave equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 926–932, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. M. Wazwaz, “The variational iteration method: a powerful scheme for handling linear and nonlinear diffusion equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 933–939, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  26. Z. Odibat, “Reliable approaches of variational iteration method for nonlinear operators,” Mathematical and Computer Modelling, vol. 48, no. 1-2, pp. 222–231, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. E. Yusufoglu, “Variational iteration method for construction of some compact and noncompact structures of Klein-Gordon equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 2, pp. 153–158, 2007. View at Google Scholar · View at Scopus
  28. J. Biazar and H. Ghazvini, “He's variational iteration method for solving hyperbolic differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 3, pp. 311–314, 2007. View at Google Scholar · View at Scopus
  29. H. Ozer, “Application of the variational iteration method to the boundary value problems with jump discontinuities arising in solid mechanics,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 8, no. 4, pp. 513–518, 2007. View at Google Scholar · View at Scopus
  30. G. C. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, pp. 59–75, 2011. View at Google Scholar
  32. M. Merdan, “On the solutions fractional riccati differential equation with modified Riemann-Liouville derivative,” International Journal of Differential Equations, vol. 2012, Article ID 346089, 17 pages, 2012. View at Publisher · View at Google Scholar
  33. G. Jumarie, “Stochastic differential equations with fractional Brownian motion input,” International Journal of Systems Science, vol. 24, no. 6, pp. 1113–1131, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. G. Jumarie, “Laplace's transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1659–1664, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. G. Jumarie, “Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions,” Applied Mathematics Letters, vol. 22, no. 3, pp. 378–385, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. A.-M. Wazwaz, “The variational iteration method for solving two forms of Blasius equation on a half-infinite domain,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 485–491, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. F. Mainardi, “On the initial value problem for the fractional diffusion-wave equation,” in Waves and Stability in Continuous Media, S. Rionero and T. Ruggeeri, Eds., pp. 246–251, World Scientific, Singapore, 1994. View at Google Scholar · View at MathSciNet
  38. V. Gülkac, “The homotopy perturbation method for the Black-Scholes equation,” Journal of Statistical Computation and Simulation, vol. 80, no. 12, pp. 1349–1354, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet